Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

High BP, blood rushing to head, headaches. Taking atenolol. Treatment?

I take atenolol , 50 milligrams a day for high blood pressure . The medication was increased from 25 to 50 about 3 wks ago. For the past week, I ve had the sensation where you bend over and all the blood rushes to your head..but I ve not bent over. My face feels like that all the time. I ve also had headaches the past wk.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Atenolol by causing hypotension and by broncho-constriction may cause headache.
Broncho-constriction may cause retention of carbon dioxide and may cause headache.
You should consult with physician and take proper treatment.
Dr. Mayank Bhargava
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor